MAUDE Adverse Event Report: ZIMMER DENTAL BELLATEK HYBRID BAR 6 IMPLANTS; DENTAL BAR

ZIMMER DENTAL BELLATEK HYBRID BAR 6 IMPLANTS; DENTAL BAR
Catalog Number CSHY06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bar broke on the patient¿s left side; appears to be in the retention hole area.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received a portion of the reported hybrid bar for evaluation.Visual inspection revealed distal portion of fractured bar; the other portion has not been returned.The fracture is mesial to implant cylinder.Dhr review was completed for the subject lot number 8732382-1.The bar was milled 1 year prior to the event.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was: excessive occlusal forces.· prostesis force imbalance to implant interface off-axis loading.Therefore, based on the available information, device malfunction was confirmed and the reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
BELLATEK HYBRID BAR 6 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 
5619713230
MDR Report Key17563618
Report Number0001038806-2023-01572
Device Sequence Number17816117
Product Code NHA
UDI-Device Identifier00844868001690
UDI-Public(01)00844868001690(17)320613(10)8732382-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCSHY06
Device Lot Number8732382-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic